Moore spaces and uniform spaces. (English) Zbl 0091.36102


54E15 Uniform structures and generalizations
54E30 Moore spaces


Full Text: DOI


[1] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), no. 10, 671 – 677. · Zbl 0017.42902
[2] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[3] Louis F. McAuley, A relation between perfect separability, completeness, and normality in semi-metric spaces, Pacific J. Math. 6 (1956), 315 – 326. · Zbl 0072.17802
[4] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. · Zbl 0192.28901
[5] John W. Tukey, Convergence and Uniformity in Topology, Annals of Mathematics Studies, no. 2, Princeton University Press, Princeton, N. J., 1940. · Zbl 0025.09102
[6] C. W. Vickery, Axioms for Moore spaces and metric spaces, Bull. Amer. Math. Soc. 46 (1940), 560 – 564. · Zbl 0061.39807
[7] Andre Weil, Sur les espaces a structure uniform et sur la topologie générale, Actualités Scientifiques et Industrielles, no. 551, 1937. · JFM 63.0569.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.